Medication such as metoclopramide or thioridazine can cause a rise in prolactin, but you don't appear to be on any medicines from the information that you have sent me.
Occasionally women have slight but regular bleeds in the early stages of pregnancy, so I would advise a pregnancy test, just to be sure.
A rare cause of high prolactin levels is a benign growth in the pituitary gland that over-stimulates the prolactin-releasing tissue. It is for this reason that I would ask you to see your GP.
Blood tests can be used to measure the level of hormones in your body and an eye test can show whether or not there is any significant enlargement of the pituitary gland.
If the gland is enlarged, it affects how much you can see at any one time ('visual fields') and this can be picked up by an optometrist.
Treatment usually requires referral to a specialist, who can also exclude any problems in the breast itself.
In older women, a condition called 'duct ectasia' can cause a milky discharge from the nipple, but this is unlikely due to your age.
Hopefully you will now be able to see your own doctor prepared with a bit more information about what the underlying problem could be.